MathSciNet Relay Station
MathSciNet bibliographic data
MR1664297 (2000m:34038) 34B15 (47H10 47N20)
Agarwal, Ravi P.; O'Regan, Donal Twin solutions to singular boundary value problems. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2085–2094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement